Access Restriction

Author Juncosa, Mario L. ♦ Kalaba, Robert ♦ Bellman, Richard
Source ACM Digital Library
Content type Text
Publisher Association for Computing Machinery (ACM)
File Format PDF
Language English
Abstract Using a generalization of Newton's method, a non-linear parabolic equation of the form ut - uxx = g(u), and a non-linear elliptic equation uxx + uyy = eu, are solved numerically. Comparison of these results with results obtained using the Picard iteration procedure show that in many cases the quasilinearization method offers substantial advantages in both time and accuracy.
Description Affiliation: The RAND Corp., Santa Monica, CA (Bellman, Richard; Juncosa, Mario L.; Kalaba, Robert)
Age Range 18 to 22 years ♦ above 22 year
Educational Use Research
Education Level UG and PG
Learning Resource Type Article
Publisher Date 2005-08-01
Publisher Place New York
Journal Communications of the ACM (CACM)
Volume Number 4
Issue Number 4
Page Count 5
Starting Page 187
Ending Page 191

Open content in new tab

   Open content in new tab
Source: ACM Digital Library